# SDR A6WA201040747

- Difficulty date: October 2, 2010
- Submitted: October 15, 2010
- Operation: Air carrier
- Aircraft: N409AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7447
- Aircraft time: 23,945 hours, 21,691 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 621 CARGO DOOR FWD TRACK REINFORCEMENT BEAM, AFT LOWER ATTACHMENT ANGLE THAT CONNECTS BEAM TO FS621 BULKHEAD HAS 2 EA CRACKS.  REMOVED CRACKED ANGLE AT CARTGO DOOR FWD TRACK REINFORCEMENT BEAM, AFT LWR ATTACHMENT AND INSTALLED NEW ANGLE IAW SRM 51-24-21 & 51-42-21.
